Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

October 28, 2011Broward County, Florida

NWS Miami, FL issued this special weather statement at Oct 28, 2011, 11:31 PM EDT for Broward County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 28, 2011, 11:31 PM EDT (03:31 UTC)
Expired
Oct 29, 2011, 12:30 AM EDT
In force
59 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 3.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2695 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WWUS82 KMFL 290331
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1131 PM EDT FRI OCT 28 2011

FLZ067-068-071-072-168-172-290430-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL 
1131 PM EDT FRI OCT 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY 
  SOUTHEASTERN PALM BEACH COUNTY 

* UNTIL 1230 AM EDT

* AT 1128 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
  DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
  13 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO MIAMI GARDENS
  TO 10 MILES EAST OF NORTH BAY VILLAGE...AND MOVING NORTHEAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SOUTHWEST RANCHES...
  COOPER CITY...
  HOLLYWOOD...
  DANIA BEACH...
  LAUDERHILL...
  CORAL SPRINGS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL
CLOUDS WITH COULD DEVELOP AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2626 8008 2615 8010 2613 8009 2601 8011
      2597 8012 2596 8032 2634 8057 2668 8036
      2664 8004
TIME...MOT...LOC 0331Z 215DEG 26KT 2636 8051 2600 8028
          2590 7997

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 28, 11:29 PM EDT, 2 minutes earlier.

Area forecast discussion, Oct 28, 11:29 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1129 PM EDT FRI OCT 28 2011

.UPDATE...

...FLOOD WATCH IN EFFECT FOR ALL COUNTIES IN SOUTH FLORIDA
EXCEPT FOR MAINLAND MONROE COUNTY...

A FLOOD WATCH HAS BEEN ISSUED FOR ALL COUNTIES IN SOUTH FLORIDA
EXCEPT FOR MAINLAND MONROE COUNTY.THE BASIS FOR THE WATCH IS THE
POTENTIAL FOR ADDITIONAL HEAVY RAINS ACROSS THE REGION TONIGHT AND
THE EXISTING FLOODING THAT IS TAKING PLACE ACROSS PORTIONS OF
BROWARD AND PALM BEACH COUNTIES. RAINFALL ACCUMULATIONS IN THE
HEAVIEST SHOWERS COULD BE AT THE RATE OF 2 TO 4 INCHES PER
HOUR...WHICH IS CONSISTENT WITH ACCUMULATIONS ALREADY RECEIVED
ACROSS PORTIONS OF THE SOUTH FLORIDA PENINSULA.

60

&&

.PREV DISCUSSION... /ISSUED 1005 PM EDT FRI OCT 28 2011/

UPDATE...

THE FORECAST FOR THE REMAINING EVENING HOURS AND OVER NIGHT WAS
UPDATED TO INCLUDE WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
ACROSS THE SOUTH FLORIDA PENINSULA AND ADJACENT GULF AND ATLANTIC
WATERS. IN THE LATE AFTERNOON AND EARLY EVENING AREAS OF SHOWERS
AND THUNDERSTORMS CAME INTO THE REGION FROM THE GULF WATERS AND
ACROSS THE FLORIA STRAITS. THE LINE OF CONVECTION THAT MOVED
NORTHWARD ACROSS THE STRAITS WAS GENERATED FROM OUTFLOW BOUNDARIES
FROM CONVECTION THAT ORIGINATED JUST OFF THE NORTH COAST OF CUBA
AND CONTINUED PROPAGATE NORTH. THE LINE OF CONVECTION THAT ENTERED
THE GULF WATERS INDICATES LOW LEVEL AND MID LEVEL SYNOPTIC SCALE
ROTATION THAT WAS LIKELY AN AREA OF ROTATION IN THE MID LEVELS
THAT PROPAGATED NORTHEAST FROM THE OPEN GULF EARLIER IN THE
AFTERNOON. IN ADDITION LOW LEVEL SOUTHERLY FLOW CONTINUES TO BRING
TROPICAL MOISTURE INTO THE REGION WITH REGIONAL PWATS NEAR 2.4
INCHES. IN ADDITION THERE IS LIKELY A SHORTWAVE IN THE MID TO
UPPER LEVELS THAT IS HELPING TO SUSTAIN CONVECTION ACROSS THE
REGION. PERIODS OF LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH URBAN
TYPE FLOODING POSSIBLE ACROSS ISOLATED SECTIONS OF THE METRO
AREAS. AT THE MOMENT A FLOOD WATCH IS NOT BEING CONSIDERED...BUT
MAY BE CONSIDERED AS CONDITIONS WARRANT.

60

PREV DISCUSSION... /ISSUED 755 PM EDT FRI OCT 28 2011/

AVIATION...

SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT SOUTH FLORIDA
TERMINALS THIS EVENING AND INTO THE EARLY MORNING HOURS ON
SATURDAY. THE MOST IMMEDIATE IMPACTS WILL BE FOR TERMINAL KAPF. AN
ACTIVE AREA OF THUNDERSTORMS IS DEVELOPING ABOUT 20 MILES WEST OF
KAPF OVER THE GULF WATERS AND STEADILY MOVING NORTHEAST AND RECENT
RADAR RETURNS HAVE INDICATED FUNNEL CLOUDS POSSIBLE WITH THIS
ACTIVITY. ANOTHER ACTIVE AREA OF SHOWERS AND THUNDERSTORMS IS
ACROSS THE MIDDLE KEYS AND MOVING STEADILY NORTH ALONG OUTFLOW
BOUNDARIES. ALTHOUGH TIMING WILL BE TOO DIFFICULT TO
ESTIMATE...ALL SOUTH FLORIDA TERMINALS COULD HAVE BRIEF PERIODS OF
IFR CONDITIONS THIS EVENING AND INTO EARLY SATURDAY MORNING. TAF'S
WILL BE AMENDED AS CONDITIONS WARRANT.

60

PREV DISCUSSION... /ISSUED 250 PM EDT FRI OCT 28 2011/

SHORT TERM...
SCATTERED SHOWERS CONTINUE ACROSS THE REGION...WITH LIGHT TO
MODERATE RAIN NORTH OF THE REGION. MOSTLY CLOUDY TO CLOUDY SKIES
WERE SEEN ACROSS THE REGION. THE MID/UPPER LEVEL CIRCULATION FROM
RINA WILL MOVE ACROSS SOUTHERN AND SOUTHWESTERN FLORIDA
TONIGHT DUE TO THE STRONG SOUTHWEST FLOW ALOFT. IN ADDITION...A
COLD FRONT WILL BE PUSHING SOUTH ACROSS THE STATE. SO PERIODS OF
HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY ALONG THE GULF COAST. THE
HEAVIEST RAINFALL MAY SET UP ACROSS CENTRAL/SOUTHWEST FLORIDA AND
THE NAPLES REGION OVERNIGHT BEFORE MOVING INTO THE REST OF SOUTH
FLORIDA ON SATURDAY. WIDESPREAD 1 TO 3 INCHES OF RAIN IS EXPECTED
TONIGHT THROUGH SATURDAY NIGHT ACROSS THE REGION...WITH LOCALLY
HEAVIER AMOUNTS. SO PONDING ON ROADWAYS AND LOCALIZED FLOODING IS
POSSIBLE.

THE COLD FRONT IS EXPECTED TO PUSH INTO THE FLORIDA KEYS OR
FLORIDA STRAITS SATURDAY NIGHT...BUT LOW LEVEL MOISTURE IS
EXPECTED TO REMAIN IN PLACE. SO LIGHT STRATIFORM RAIN IS POSSIBLE
SATURDAY NIGHT BEHIND THE FRONT. THE WINDS SHIFT BACK TO THE EAST
AGAIN ON SUNDAY...PUSHING MOISTURE BACK ACROSS THE REGION. MODELS
ARE SHOWING DECENT ISENTROPIC LIFT ALONG THE OLD FRONTAL
BOUNDARY...SO EXPECT A CHANCE FOR RAIN ACROSS THE EAST COAST.
HIGH TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 70S TO AROUND 80
DEGREES.

LONG TERM...
ANOTHER ENERGY IMPULSE WILL DIG RAPIDLY SOUTH TO SOUTHEAST U.S. BY
MONDAY INDUCING A SOUTHERLY FLOW AHEAD OF IT ALLOWING THE FRONT TO
BEGIN TO DRIFT BACK NORTH ACROSS SOUTH FLORIDA. WL INDICATE A
CHANCE OF SHOWERS MON AND MONDAY NIGHT. HOWEVER...THIS SAME SHORT
WAVE WILL FINALLY PUSH THE FRONT SOUTHEAST OF THE AREA BY TUESDAY
WITH DRIER AND SLIGHTLY COOLER CONDITIONS WED THROUGH THURSDAY. &&

AVIATION...FOR 18Z TAFS
AN ORGANIZED AREA OF RAINFALL AND EMBEDDED THUNDERSTORMS OVER THE
EASTERN GULF OF MEXICO CONTINUES TO SLOWLY PUSH TOWARD THE REGION.
IN ADVANCE OF IT, SCATTERED SHOWERS ARE FORMING IN THE
INCREASINGLY UNSTABLE ENVIRONMENT OVER MAINLAND SOUTH FLORIDA. WE
EXPECT CONVECTION TO CONTINUE TO DEVELOP THROUGH THIS EVENING,
ALTHOUGH THE MOST WIDESPREAD PRECIPITATION WILL LIKELY HOLD OFF
UNTIL OVERNIGHT OR EARLY SATURDAY NEAR THE EAST COAST. AT KAPF,
HEAVIER PRECIPITATION WILL ARRIVE AROUND 00Z. BRIEF MVFR CEILINGS
AND VISIBILITIES ARE EXPECTED THROUGH TONIGHT. IFR CONDITIONS WILL
ALSO BE POSSIBLE SATURDAY MORNING, ALTHOUGH TIMING REMAINS
SOMEWHAT UNCERTAIN. WHILE A FEW TSRA ARE EXPECTED, FOR NOW WE WILL
CARRY JUST VCSH AND A CB REMARK IN THE TAFS, GIVEN THE ANTICIPATED
COVERAGE.

MARINE...
LIGHT WINDS SHOULD PREVAIL THROUGH TONIGHT, BUT SHOULD BEGIN
VEERING TO THE SOUTH AND SOUTHWEST BY SATURDAY MORNING OUT AHEAD
OF A COLD FRONT. WILL WILL SHIFT TO THE NORTH AND INCREASE RAPIDLY
TO ADVISORY CRITERIA SATURDAY AFTERNOON/EVENING AS THE FRNT MOVES
TROUGH. MODERATE TO STRONG NORTH/NORTHEAST WINDS ARE EXPECTED TO
CONTINUE THROUGH SUNDAY.

FIRE WEATHER...
MOISTURE LEVELS WILL REMAIN WELL ABOVE CRITICAL LEVELS THROUGH
PERIOD. PERIODS OF HEAVY RAIN ARE POSSIBLE TONIGHT THROUGH THE DAY
ON SATURDAY ACROSS SOUTH FLORIDA AS A COLD FRONT MOVES THROUGH THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  80  68  78 / 80 90 30 30
FORT LAUDERDALE  75  80  71  80 / 80 90 50 40
MIAMI            74  81  71  80 / 80 90 50 40
NAPLES           73  81  66  80 / 80 90 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SATURDAY MORNING FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-METRO
     MIAMI DADE-METRO PALM BEACH.

AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...57/DG
Hazardous weather outlook, Oct 28, 11:20 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1120 PM EDT FRI OCT 28 2011

FLZ063-066>075-168-172>174-291815-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1120 PM EDT FRI OCT 28 2011

...FLOOD WATCH IN EFFECT FOR ALL COUNTIES EXCEPT MAINLAND MONROE COUNTY...
...LOCALLY HEAVY RAINFALL IS LIKELY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: STREET FLOODING AND FLOODING OF STRUCTURES IS LIKELY
TO CONTINUE OVER PORTIONS OF THE AREA TONIGHT. A FLOOD WATCH IS
IN EFFECT FOR ALL OF SOUTH FLORIDA EXCEPT MAINLAND MONROE COUNTY.
PLEASE STAY TUNED TO FLASH FLOOD WARNINGS WHICH WILL BE ISSUED
WHERE FLOODING IS OCCURRING OR IMMINENT.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL. A BRIEF TORNADO CANNOT BE RULED OUT.

TORNADOES: A BRIEF TORNADO OR WATERSPOUT CANNOT BE RULED OUT ACROSS
SOUTH FLORIDA AND THE ADJACENT WATERS TONIGHT. THIS THREAT IS
MINIMAL BUT JUST CANNOT BE RULED OUT AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH FLORIDA ON SATURDAY
AHEAD OF A COLD FRONT. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER
THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD
LEAD TO SOME MINOR URBAN STREET FLOODING.

WINDS AND SEAS WILL BE ON THE INCREASE SATURDAY NIGHT AND SUNDAY
IMMEDIATELY BEHIND THE WEAKENING COLD FRONT, RESULTING IN HAZARDOUS
MARINE CONDITIONS...ESPECIALLY ACROSS THE GULF STREAM OFF THE PALM
BEACH COUNTY COAST. THE RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES WILL ALSO BE ON THE INCREASE LATE THIS WEEKEND AND
POSSIBLY INTO THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT FLOODING OR SEVERE WEATHER.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Oct 28, 9:37 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
937 PM EDT FRI OCT 28 2011

FLZ069-070-073>075-173-174-290230-
COASTAL COLLIER COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL METROPOLITAN MIAMI DADE FL
937 PM EDT FRI OCT 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  MIAMI-DADE COUNTY
  SOUTHERN COLLIER COUNTY
  NORTHERN MAINLAND MONROE COUNTY

* UNTIL 1030 PM EDT

* AT 933 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  SOUTH OF ROYAL PALM HAMMOCK TO KEY LARGO...AND MOVING NORTHEAST AT
  25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  WILDERNESS WATERWAY NORTH...
  ROYAL PALM HAMMOCK...
  CARNESTOWN...
  HOMESTEAD...
  COPELAND...
  FLORIDA CITY...
  COUNTRY WALK...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THIS LINE OF STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS TO DEVELOP AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2627 8136 2562 8029 2547 8033 2537 8028
      2531 8037 2525 8039 2522 8048 2519 8049
      2522 8058 2517 8065 2562 8126 2568 8129
      2573 8122 2579 8128 2580 8136 2588 8148
      2583 8153 2589 8155 2589 8163 2593 8168
TIME...MOT...LOC 0136Z 213DEG 20KT 2595 8157 2510 8040

BAXTER
Local storm report, Oct 28, 9:51 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
951 PM EDT FRI OCT 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HEAVY RAIN       W BOYNTON BEACH         26.53N 80.09W
10/28/2011  M3.00 INCH       PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER NUMBER PB41 WEST BOYNTON BLVD/JOG ROAD REPORTED 3
            INCHES IN 1 HOUR 10 MINUTES

&&

EBAUGH
Special weather statement, Oct 28, 10:12 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1012 PM EDT FRI OCT 28 2011

FLZ069>075-172>174-290315-
COASTAL BROWARD COUNTY FL COASTAL COLLIER COUNTY FL COASTAL MIAMI
DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY
FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND
MONROE FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1012 PM EDT FRI OCT 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BROWARD COUNTY
  MIAMI-DADE COUNTY
  SOUTHEASTERN COLLIER COUNTY
  NORTHERN MAINLAND MONROE COUNTY

* UNTIL 1115 PM EDT

* AT 1005 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  WEST OF INTERSECTION ALLIGATOR ALLEY AND SR 29 TO 5 MILES NORTHWEST
  OF OCEAN REEF...AND MOVING NORTHEAST AT 25 TO 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DADE-COLLIER TRAINING AIRPORT...
  BIG CYPRESS NATIONAL PRESERVE...
  MIAMI...
  DORAL...
  MIRAMAR...
  GOULDS...
  CUTLER BAY...
  PALMETTO BAY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THIS LINE OF STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2589 8014 2584 8019 2575 8019 2572 8025
      2560 8032 2550 8035 2540 8032 2524 8045
      2522 8049 2539 8088 2579 8128 2599 8153
      2617 8139 2612 8083 2598 8087 2608 8072
      2611 8061 2607 8012
TIME...MOT...LOC 0210Z 219DEG 24KT 2617 8139 2538 8032

BAXTER
Local storm report, Oct 28, 10:18 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EDT FRI OCT 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      DELRAY BEACH            26.46N 80.09W
10/28/2011                   PALM BEACH         FL   LAW ENFORCEMENT

            DELRAY BEACH POLICE DEPARTMENT REPORTED FLOODED ROADWAYS.
            400 BLOCK OF S. CONGRESS AVE, LYNTON ROAD AND CONGRESS,
            600 BLOCK OF LINDELL BLVD, SOUTH BOUND MILITARY TRAIL AND
            ATLANTIC AVE AND CONGRESS.CARS ARE STRANDED AT THESE
            LOCATIONS.

&&

EBAUGH
Special weather statement, Oct 28, 10:56 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1056 PM EDT FRI OCT 28 2011

FLZ070>074-172-173-290330-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO
BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1056 PM EDT FRI OCT 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  BROWARD COUNTY
  NORTHERN MIAMI-DADE COUNTY
  EXTREME EAST CENTRAL COLLIER COUNTY

* UNTIL 1130 PM EDT

* AT 1051 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MICCOSUKEE
  SERVICE PLAZA TO UNIVERSITY OF MIAMI...AND MOVING NORTH AT 25 TO 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  UNIVERSITY OF MIAMI...
  DORAL...
  HIALEAH...
  EL PORTAL...
  CAROL CITY...
  AVENTURA...
  FORT LAUDERDALE...
  PEMBROKE PINES...
  WEST0N...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS LINE OF STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS AT ANY TIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2590 8012 2585 8015 2588 8015 2577 8018
      2574 8020 2572 8024 2566 8026 2573 8050
      2593 8089 2633 8087 2632 8007
TIME...MOT...LOC 0254Z 185DEG 33KT 2623 8085 2571 8026

BAXTER
Special weather statement, Oct 28, 11:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1131 PM EDT FRI OCT 28 2011

FLZ067-068-071-072-168-172-290430-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
1131 PM EDT FRI OCT 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 1230 AM EDT

* AT 1128 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
  DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
  13 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO MIAMI GARDENS
  TO 10 MILES EAST OF NORTH BAY VILLAGE...AND MOVING NORTHEAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SOUTHWEST RANCHES...
  COOPER CITY...
  HOLLYWOOD...
  DANIA BEACH...
  LAUDERHILL...
  CORAL SPRINGS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL
CLOUDS WITH COULD DEVELOP AT ANYTIME.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2626 8008 2615 8010 2613 8009 2601 8011
      2597 8012 2596 8032 2634 8057 2668 8036
      2664 8004
TIME...MOT...LOC 0331Z 215DEG 26KT 2636 8051 2600 8028
          2590 7997

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 8:30 PM EDTSpecial Weather StatementMFLMonroe60 min
Oct 28, 8:59 PM EDTSpecial Marine WarningMFL61 min
Oct 28, 9:00 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Oct 28, 9:24 PM EDTSpecial Weather StatementMFLBroward51 min
Oct 28, 9:37 PM EDTSpecial Weather StatementMFLCollier, Miami-Dade, Monroe53 min
Oct 28, 10:12 PM EDTSpecial Weather StatementMFLCollier, Miami-Dade, Monroe63 min
Oct 28, 10:13 PM EDTFlash Flood WarningMFLBroward, Palm Beach4 hr
Oct 28, 10:23 PM EDTSpecial Marine WarningMFL97 min
Oct 28, 10:56 PM EDTSpecial Weather StatementMFLBroward34 min
Oct 28, 11:00 PM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Palm Beach29 hr
Oct 28, 11:10 PM EDTSpecial Marine WarningMFL65 min
Oct 28, 11:33 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Oct 28, 11:36 PM EDTSpecial Marine WarningMFL54 min
Oct 28, 11:43 PM EDTSpecial Marine WarningMFL92 min
Oct 29, 12:00 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Oct 29, 12:07 AM EDTSpecial Marine WarningMFL83 min
Oct 29, 1:25 AM EDTSpecial Marine WarningMFL95 min
Oct 29, 1:50 AM EDTAreal Flood WarningMFLBroward, Palm Beach8 hr
Oct 29, 7:58 AM EDTSpecial Weather StatementMFLPalm Beach32 min
Oct 29, 4:45 PM EDTSmall Craft AdvisoryMFL4 days
Oct 29, 4:50 PM EDTAreal Flood AdvisoryMFLBroward115 min
Oct 29, 6:21 PM EDTAreal Flood AdvisoryMFLBroward114 min
Oct 29, 6:47 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.